# SDR IPXA12673840

- Difficulty date: June 2, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587675
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK NR 2L AFT, HOLE IN FLOOR PANEL, 3RD PANEL FROM LT OTBD 2.0625 HOLE 9.5" FROM INBD EDGE. 79.2500 FROM FWD EDGE. 2 EA HOLES 75.5" FROM FWD EDGE 7" FROM INBD EDGE, 4/3/4 FROM INBD EDGE 1.2500" DIA.  REMOVED DAMAGE REF SRM 53-00-50-2R, 2.0625 DIA DAMAGE VERIFIED REMOVED IAW SRM 53-00-50-2R, C/W SRM 53-00-50-2R, PARA 4. E. (8).
